# SDR COMA0360133

- Difficulty date: March 6, 2003
- Submitted: March 11, 2003
- Operation: Air carrier
- Aircraft: N967CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7134
- Aircraft time: 16,424 hours, 14,870 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 601R752863
- Condition: Leaking
- Location: System 1
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5176 HYDRAULIC SYSTEM #1, LOW WARNING MESSAGE.REPLACED HYDRUALIC LINE TUBE ASSY.
